MAUDE Adverse Event Report: ETHICON INC. SHEATH OUTER 27FR; HYSTEROSCOPE (AND ACCESSORIES)

ETHICON INC. SHEATH OUTER 27FR; HYSTEROSCOPE (AND ACCESSORIES)
Catalog Number 01939
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to obtain the additional information.To date no response has been provided.If further details are received at the later date a supplemental medwatch will be sent.Was the broken piece retrieved? was there any patient consequence and/or surgical/medical intervention?.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure in 2018 and the electrosurgical device was used.It was also reported that ceramic tip of the device broken.Additional information has been requested.
 
Additional Manufacturer Narrative
Pc-(b)(4) date sent to the fda: (b)(4) /2018.The review of the batch manufacturing records was conducted, and the batch met all finished goods release criteria.Additional information was requested, and the following was obtained: -no additional information available.1.Was the broken piece retrieved? 2.Was there any patient consequence and/or surgical/medical intervention?.

Brand Name
SHEATH OUTER 27FR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7887455
Report Number2210968-2018-75886
Device Sequence Number2725872
Product Code HIH
UDI-Device Identifier10705031000964
UDI-Public10705031000964
Combination Product (Y/N)N
PMA/510(K) Number
K040302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01939
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date10/20/2018
Patient Sequence Number1